Advertisement

Remarks on the Topology of Real and Complex Analytic Map-Germs

  • José SeadeEmail author
Chapter
  • 596 Downloads

Abstract

We study the topology of analytic map-germs \(X^{n}\stackrel{f}{\rightarrow }K^{p}\), n > p, near an isolated singularity, where K is either \(\mathbb{R}\) or \(\mathbb{C}\) and X is (accordingly) real or complex analytic. We do it in a way, now classical, that springs from work by Gert-Martin Greuel and Lê Dũng Tráng and somehow goes back to Lefschetz, namely by comparing the topology of the fibres of f with that of the functions one gets by dropping one of the components of the map-germ f.

Keywords

Index Lê-Greuel formula Milnor fibre and number Stratified vector fields 

Notes

Acknowledgements

Partial support from CONACYT and DGAPA-UNAM (Mexico).

References

  1. 1.
    Aguilar, M., Seade, J., Verjovsky, A.: Indices of vector fields and topological invariants of real analytic singularities. J. Reine Angew. Math. (Crelle’s J.) 504, 159–176 (1998)Google Scholar
  2. 2.
    Brasselet, J.-P., Lê, D.T., Seade, J.: Euler obstruction and indices of vector fields. Topology 39, 1193–1208 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Brasselet, J.-P., Massey, D., Parameswaran, A.J., Seade, J.: Euler obstruction and defects of functions on singular varieties. J. Lond. Math. Soc. (2), 70 (1), 59–76 (2004)Google Scholar
  4. 4.
    Brasselet, J.-P., Seade, J., Suwa, T.: Vector Fields on Singular Varieties. Lecture Notes in Mathematics, vol. 1987. Springer, Berlin (2009)Google Scholar
  5. 5.
    Callejas-Bedregal, R., Morgado, M.F.Z., Saia, M., Seade, J.: The Lê-Greuel formula for functions on analytic spaces. Preprint (2011)Google Scholar
  6. 6.
    Cisneros-Molina, J.L., Seade, J., Snoussi, J.: Refinements of Milnor’s fibration theorem for complex singularities. Adv. Math. 222 (3), 937–970 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Cisneros-Molina, J.L., Seade, J., Snoussi, J.: Milnor fibrations and d-regularity for real analytic Singularities. Int. J. Math. 21, 419–434 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Cisneros-Molina, J.L., Seade, J., Snoussi, J.: Milnor fibrations for real and complex singularities. In: Cogolludo-Agustín, J.I., et al. (eds.) Topology of Algebraic Varieties and Singularities. Contemporary Mathematics, vol. 538, pp. 345–362. American Mathematical Society, Providence, RI (2011)CrossRefGoogle Scholar
  9. 9.
    Cisneros-Molina, J.L., Grulha Jr., N.G., Seade, J.: Real singularities from the viewpoint of the Lê-Greuel formula. Preprint (2011)Google Scholar
  10. 10.
    dos Santos, R.N.A., Tibǎr, M.: Real map germs and higher open book structures Geom. Dedicata 147, 177–185 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    dos Santos, R.N.A., Dreibelbis, D., Dutertre, N.: Topology of the real Milnor fibre for isolated singularities. In: Real and Complex Singularities. Contemporary Mathematics, vol. 569, pp. 67–75. American Mathematical Society, Providence, RI (2012)Google Scholar
  12. 12.
    Dutertre, N., Grulha Jr., N.G.: Lê-Greuel type formula for the Euler obstruction and applications. Preprint (2011). arXiv:1109.5802Google Scholar
  13. 13.
    Ebeling, W., Gusein-Zade, S.: On the index of a vector field at an isolated singularity. In: The Arnoldfest (Toronto, ON, 1997). Fields Institute Communications, vol. 24, pp. 141–152. American Mathematical Society, Providence, RI (1999)Google Scholar
  14. 14.
    Ebeling, V., Gusein-Zade, S.M.: Indices of 1-forms on an isolated complete intersection singularity. Moscow Math. J. 3 (2), 439–455 (2003)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Ebeling, V., Gusein-Zade, S.M.: Radial index and Euler obstruction of a 1-form on a singular variety. Geom. Dedicata 113, 231–241 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Gómez-Mont, X., Mardešić, P.: The index of a vector field tangent to a hypersurface and the signature of the relative Jacobian determinant. Ann. Inst. Fourier 47 (5), 1523–1539 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Gómez-Mont, X., Mardešić, P.: The index of a vector field tangent to an odd-dimensional hypersurface, and the signature of the relative Hessian. Funktsional. Anal. i Prilozhen. 33 (1), 1–13 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Gómez-Mont, X., Seade, J., Verjovsky, A.: The index of a holomorphic flow with an isolated singularity. Math. Ann. 291, 737–751 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Goresky, M., MacPherson, R.: Stratified Morse Theory. Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 14. Springer, Berlin (1988)Google Scholar
  20. 20.
    Greuel, G.M.: Der Gauss-Manin Zusammenhang isolierter Singularitäten von vollständigen Durchschnitten. Dissertation, Göttingen (1973)zbMATHGoogle Scholar
  21. 21.
    Hamm, v.: Lokale topologische Eigenschaften komplexer Räume. Math. Ann. 191, 235–252 (1971)Google Scholar
  22. 22.
    Hironaka, H.: Stratification and flatness. In: Real and Complex Singularities (Proceedings of Ninth Nordic Summer School/NAVF Symposium in Mathematics, Oslo, 1976), pp. 199–265. Sijthoff and Noordhoff, Alphen aan den Rijn (1977)Google Scholar
  23. 23.
    King, H., Trotman, D.: Poincaré-Hopf theorems on stratified sets. Proc. Lond. Math. Soc. 108(3), 682–703 (2014). Preprint 1996 (unpublished)Google Scholar
  24. 24.
    Lê, D.T.: Calculation of Milnor number of isolated singularity of complete intersection. Funct. Anal. Appl. 8, 127–131 (1974)CrossRefzbMATHGoogle Scholar
  25. 25.
    Lê, D.T.: Some remarks on relative monodromy. In: Real and Complex Singularities (Proceedings of Ninth Nordic Summer School/NAVF Symposium in Mathematics, Oslo, 1976), pp. 397–403. Sijthoff and Noordhoff, Alphen aan den Rijn (1977)Google Scholar
  26. 26.
    Looijenga, E.: Isolated Singular Points on Complete Intersections. Cambridge University Press, Cambridge (1984)CrossRefzbMATHGoogle Scholar
  27. 27.
    López de Medrano, S.: Singularities of real homogeneous quadratic mappings. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matemticas, pp. 1–18 (2012)Google Scholar
  28. 28.
    Milnor, J.: Singular Points of Complex Hypersurfaces. Annals of Mathematics Studies, vol. 61. Princeton University Press, Princeton (1968)Google Scholar
  29. 29.
    Nuño-Ballesteros, J.J., Oréfice, B., Tomazella, J.N.: The Bruce-Roberts number of a function on a weighted homogeneous hypersurface. Q. J. Math. 64 (1), 269–280 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Nuño-Ballesteros, J.J., Oréfice, B., Tomazella, J.N.: The vanishing Euler characteristic of an isolated determinantal variety. Isr. J. Math. 197, 475–495 (2013)CrossRefzbMATHGoogle Scholar
  31. 31.
    Pham, F.: Singularities of Integrals. Universitext. Springer, London (2011)CrossRefzbMATHGoogle Scholar
  32. 32.
    Pichon, A., Seade, J.: Fibred multilinks and singularities \(f\overline{g}\). Math. Ann. 342 (3), 487–514 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Schwartz, M.-H.: Champs radiaux sur une stratification analytique, Travaux en Cours, vol. 39. Hermann, Paris (1991)Google Scholar
  34. 34.
    Seade, J.: The index of a vector field on a complex surface with singularities. In: Verjovsky, A. (ed.) The Lefschetz Centennial Conference. Contemporary Mathematics, Part III, vol. 58, pp. 225–232. American Mathematical Society, Providence, RI (1987)CrossRefGoogle Scholar
  35. 35.
    Verdier, J.-L.: Stratifications de Whitney et théorème de Bertini-Sard. Invent. Math. 36, 295–312 (1976)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  1. 1.Instituto de MatemáticasUniversidad Nacional Autónoma de MéxicoMéxico D.F.Mexico

Personalised recommendations